# SDR P5CA2016042300084

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 70,830 hours, 21,086 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Symbol Generator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SYMBOL GENERATOR IS NOT DISPLAYING THE "A" FOR THE WEATHER RADAR DEFECT CONFIRMED FOUND RT SYMBOL GENERATOR HAS -021.  OPS SOFTWARE INSTALLED CORRECT -012 OPS SOFTWARE INSTALLED IAW AMM 34-22-00, SYMBOL GENERATOR TEST C/O IAW AMM 34-22-01. OPS SOFTWARE CHECKS OK.
